# SDR ASAA0977084

- Difficulty date: November 22, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 65,893 hours, 32,719 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 114A75411
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT O/B MAIN TRACK HAS PITTING ON UPPER FWD SURFACE.  REMOVED AND REPLACED TRACK.
